The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (987 KB) | Metadata | Table of Contents | ZAA summary
Volume 12, Issue 4, 1993, pp. 709–721
DOI: 10.4171/ZAA/535

Published online: 1993-12-31

Necessary Optimality Conditions for Non-Smooth Minimax Problems

D.V. Luu[1] and W. Oettli[2]

(1) Institute of Mathematics, Hanoi, Vietnam
(2) Universität Mannheim, Germany

Under a suitable assumption necessary optimality conditions are derived for non-smooth minimax problems involving infinitely many functions. The results obtained here generalize some necessary optimality conditions for mathematical programming and minimax problems.

Keywords: Clarke tangent cone, contingent cone, Rockefellar derivative, subgradient, non-smooth minimax problems

Luu D.V., Oettli W.: Necessary Optimality Conditions for Non-Smooth Minimax Problems. Z. Anal. Anwend. 12 (1993), 709-721. doi: 10.4171/ZAA/535